Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on the ergodic theorems


Author: Yael Naim Dowker
Journal: Bull. Amer. Math. Soc. 55 (1949), 379-383
DOI: https://doi.org/10.1090/S0002-9904-1949-09217-0
MathSciNet review: 0030127
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. D. Birkhoff, Proof of the ergodic theorem, Proc. Nat. Acad. Sci. U.S.A. vol. 17 (1931) pp. 356-660.
  • 2. Yael Naim Dowker, Invariant measure and the ergodic theorems, Duke Math. J. vol. 14 (1947) pp. 1051-1061. MR 23459
  • 3. N. Dunford and D. S. Miller, On the ergodic theorem, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 538-549. MR 18359
  • 4. J. von Neumann, Proof of the quasi-ergodic hypothesis, Proc. Nat. Acad. Sci. U.S.A. vol. 18 (1932) pp. 70-82.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09217-0

American Mathematical Society